# SDR CNMA2012030003

- Difficulty date: April 13, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N396AX
- Make and model: Boeing 767319
- Aircraft serial: 26264
- Aircraft time: 80,678 hours, 13,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 808
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PANEL 139BL AFT HOLDING BRACKET SEQ140.  TEE BRACKET IN KEEL BEAM AREA REPLACED IAW SRM 51-40-02 PARA 4, FIG 3 PANEL INSTALLATION COVERED ON T/C 1025.
